Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 106, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 12, 2017, 2:33 PM CDT for Fillmore County, Olmsted County, Winona County, Minnesota. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 2:33 PM CDT (19:33 UTC)
- Expired
- Jun 12, 2017, 3:15 PM CDT
- In force
- 42 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Fillmore County, MN, Olmsted County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 67 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 2:40 PM CDT | HAIL 1 | Chatfield, MN | RELAY VIA BROADCAST MEDIA. GUST 50 MPH. |
| Jun 12, 2:45 PM CDT | HAIL 0.88 | Chatfield, MN | |
| Jun 12, 2:53 PM CDT | TSTM WND GST 43 | 2 Nw Carimona, MN | AWOS STATION FKA, PRESTON AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:47 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168
WUUS53 KARX 121933
SVRARX
MNC045-109-169-122015-
/O.NEW.KARX.SV.W.0106.170612T1933Z-170612T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
233 PM CDT MON JUN 12 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southwestern Winona County in southeastern Minnesota...
Southeastern Olmsted County in southeastern Minnesota...
Northern Fillmore County in southeastern Minnesota...
* Until 315 PM CDT
* At 233 PM CDT, a severe thunderstorm was located over Fountain, or
7 miles northwest of Preston, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Preston around 240 PM CDT.
Lanesboro around 300 PM CDT.
Other locations impacted by this severe thunderstorm include
Fillmore, Rushford Village, Saratoga, Highland and Pilot Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4389 9183 4368 9183 4368 9232 4389 9234
TIME...MOT...LOC 1933Z 262DEG 22KT 4376 9218
HAIL...1.25IN
WIND...60MPH
$$
Hollan3 follow-up statements
156
WWUS53 KARX 121953
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
253 PM CDT MON JUN 12 2017
MNC045-109-169-122015-
/O.CON.KARX.SV.W.0106.000000T0000Z-170612T2015Z/
Winona MN-Olmsted MN-Fillmore MN-
253 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN WINONA...SOUTHEASTERN OLMSTED AND NORTHEASTERN
FILLMORE COUNTIES...
At 252 PM CDT, a severe thunderstorm was located near Lanesboro, or 7
miles northeast of Preston, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public. At around 240 PM CDT, quarter size hail was
reported in Chatfield.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
southwestern Winona...southeastern Olmsted and northeastern Fillmore
Counties, including the following locations: Rushford Village,
Saratoga, Highland, Pilot Mound and Arendahl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4389 9183 4368 9183 4368 9223 4389 9223
TIME...MOT...LOC 1952Z 262DEG 22KT 4378 9202
HAIL...1.00IN
WIND...60MPH
$$
Hollan037
WWUS53 KARX 122004
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
304 PM CDT MON JUN 12 2017
MNC109-122013-
/O.CAN.KARX.SV.W.0106.000000T0000Z-170612T2015Z/
Olmsted MN-
304 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OLMSTED COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM CDT for
southeastern Minnesota.
LAT...LON 4385 9212 4385 9208 4389 9208 4389 9183
4368 9183 4368 9212
TIME...MOT...LOC 2003Z 262DEG 22KT 4379 9192
$$
MNC045-169-122015-
/O.CON.KARX.SV.W.0106.000000T0000Z-170612T2015Z/
Winona MN-Fillmore MN-
304 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN WINONA AND NORTHEASTERN FILLMORE COUNTIES...
At 303 PM CDT, a severe thunderstorm was located near Lanesboro, or
11 miles northeast of Preston, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Preston, Lanesboro, Rushford Village, Saratoga, Highland, Pilot
Mound, Arendahl, Troy, Peterson, Whalan, Isinours, Old Barn
Campground and Highway 30 And County 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4385 9212 4385 9208 4389 9208 4389 9183
4368 9183 4368 9212
TIME...MOT...LOC 2003Z 262DEG 22KT 4379 9192
HAIL...1.00IN
WIND...60MPH
$$
Hollan477
WWUS53 KARX 122015
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
315 PM CDT MON JUN 12 2017
MNC045-169-122025-
/O.EXP.KARX.SV.W.0106.000000T0000Z-170612T2015Z/
Winona MN-Fillmore MN-
315 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WINONA AND
NORTHEASTERN FILLMORE COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However heavy rain
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 700 PM CDT for
southeastern Minnesota.
LAT...LON 4385 9212 4385 9208 4389 9208 4389 9183
4368 9183 4368 9212
TIME...MOT...LOC 2015Z 262DEG 22KT 4380 9182
$$
HollanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:38 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 12, 12:38 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1238 PM CDT Mon Jun 12 2017 .UPDATE... Issued at 1238 PM CDT Mon Jun 12 2017 Thunderstorms that have organized over SD and into western IA/MN have begun to move eastward into south-central MN/north-central IA ahead of a shortwave trough. In coordination with SPC a Severe Thunderstorm Watch has been issued for parts of northeast IA/southeast MN as these storms approach. Moderate/strong instability has developed ahead of these storms with 2000-3000 J/kg MLCAPE. A limiting factor remains deep layer shear, with the higher shear generally north of the boundary/higher instability. Additional storms may also fire along the east-west oriented boundary. There is the potential for hail/damaging winds, especially if storms can organize and develop stronger cold pools. In addition, heavy rain could possibly be a greater risk if storms begin to train along the boundary, especially with such a moist air mass. && .SHORT TERM...(Today and tonight) Issued at 356 AM CDT Mon Jun 12 2017 Main fcst concerns this period are SHRA/TSRA chances and severe risk with any storms, and the continued very warm temperatures. 06z data analysis had a sfc trough/front draped across the Upper Midwest from near KMQT MI to near KLSE and KOMA, moving ever so slowly SE. Boundary marked the edge of stronger capping to the south and weaker capping to the north. Continued transport of a moist, unstable 850-700mb airmass into/over this boundary continues to produce sct SHRA/TSRA generally near/north of I-90 from south- central MN into central WI. Otherwise, clear and comfortable over the NW 1/3 of the region as Can high pressure noses into the region and mostly clear/summery over the SE 1/3 of the region with early morning temps south of the boundary still well into the 70s. 12.00z models for the most part initialized well, except for GFS about 10F too high with sfc dew points across much of southern WI to MO. Even so, solutions at the larger, synoptic scale very similar for today/tonight as troughing moves from central into eastern Canada and the CA/NV mid level low migrates to NW WY by 12z Tue. Plenty of meso-scale differences to impact the sensible weather though. Overall short-term fcst confidence is average this cycle. In the short-term, stronger 850-700mb moisture transport/theta-e convergence producing the SHRA/TSRA over the central/east parts of the fcst area early this morning moves off by 12z. Would expect a lull/exit of SHRA/TSRA for a time around 12z, with little in the way of lower level thermo-dynamic forcing/lift indicated. However, at the synoptic scale, the mid level trough/sfc low moving east across Can allows high pressure to nose into the northern plains/upper midwest behind it, giving the sfc-850mb trough/front a continued southward push into the fcst area. Plenty of moisture/CAPE progged to be pooled near/south of this boundary with an increase of southerly sfc-850mb flow/isentropic lift/theta-e convergence into it thru the day as low pressure strengthens in the lee of the CO/WY Rockies. Model soundings showing by late morning and this afternoon that lifting saturated 850-700mb parcels results in minimal CIN. Depending on where the boundary ends up, SHRA/TSRA chances return/increase across portions of the fcst area by this afternoon into this evening. Consensus seems to place the boundary across far northern IA and far southern WI by 18z, with a southward push by potential convective out flow by 00z Tue. Boundary to then lift back north tonight, pushed by increasing south flow ahead of low pressure lifting thru the plains. Low level jet/moisture transport increases into/over the boundary tonight, with little capping to elevated parcels near/north of the boundary. Given the lesser confidence and rather wide variety of convective outcomes among both the synoptic scale and meso/WRF/CAMs models, will stay with the rather broad consensus SHRA/TSRA chances today/tonight. This until convection shows the whites of its eyes and one can determine which if any of the model convective evolutions is more correct than the others. Deep shear on the lower side over the central/south parts of the fcst area today with broad mid level ridging over the region. Deep shear increases tonight as a weak shortwave progged to work its way thru the ridge axis. Greater of severe risk today/tonight looking to be tonight with the overall stronger forcing and the increase of deep layered shear. See swody1 for more details. With PW values over the area and in in the inflow airmass fcst in the 1.5 to 2 inch range, along with warm cloud depths progged in the 4K meter range, TSRA will be efficient rain makers capable of locally heavy rains. fortunately, any heavy rain threat today/tonight is more focused over the central/south parts of the fcst area, well south of where heavier rains fell Mon/Mon evening. Given the uncertainty on TSRA timing/coverage today/tonight, no flood watches planned at this time. Due to the southward push of the boundary today, and more clouds expected over the area near/north of the boundary, appears much of the fcst area to get a break from highs in the 90s. Blends of guidance highs mostly in the 80s and lows tonight mostly in the 60s look good. .LONG TERM...(Tuesday through Sunday) Issued at 356 AM CDT Mon Jun 12 2017 For Tuesday thru Wednesday night: main fcst concerns this period are SHRA/TSRA chances and severe risk with TSRA thru the period, warm temperatures Tue. Model runs of 12.00z are in decent agreement as the mid level low over NW WY at 12z Tue lifts to north of Lk Winnipeg by 12z Thu. Hgts rise over the region Tue, with rather strong hgt falls Tue night/Wed as the low lifts into Can. End result is another warm day Tue then increasing SHRA/TSRA chances for Tue night/Wed. Tue-Wed night fcst confidence is average this cycle. The frontal boundary from today/tonight should be lifting north of the fcst area Tue, with warming/850-700mb capping spreading back over the area, especially by the afternoon/evening. Main, consensus SHRA/TSRA chances Tue in the morning and mainly over the NE 1/2 of the fcst area are reasonable. Biggest question Tue is how warm will it get across the SW 2/3 or so of the fcst area under the warming south flow. Mixed 925mb temps by Tue afternoon, mainly SW of I-94 would support highs in the low-mid 90s. However sfc winds progged to be more SE vs. S-SW which is a bit less favorable for the strongest warming. Did favor warmer of guidance highs Tue, with highs near/SW of I-94 mostly in the upper 80s to lower 90s reasonable for now. Falling hgts and approach of the stronger sfc-mid level trough axis increases the deep layered forcing/lift over the area Tue night/Wed. Plenty of moisture/MUCAPE progged over the area Tue night/Wed ahead of the approaching front/trough, but again plenty of detail differences on convective evolution as the system approaches/moves into the area. Consensus SHRA/TSRA chances back in the 30-60% range by late Tue night and for much of Wed are reasonable until the differences settle down. With the increase of mid/upper level dynamic support, over the moist/unstable airmass ahead of the approaching trough/front, the slight risk of severe TSRA per swody3 looks good at this point. TSRA will remain capable of high rain rates and locally heavy rains late Tue night into Wed evening, but overall progressive nature of the sfc thru mid level features should keep SHRA/TSRA moving these periods. If timing holds, by later Wed night drier air spreads in behind the sfc-850mb trough axis with SHRA/TSRA chances decreasing/ending from west to east by Thu morning. For Thursday thru Sunday (days 4-7): main fcst concerns this period are SHRA/TSRA chances mainly Fri/Sat. 12.00z medium range model runs in decent agreement on slow mid level trough axis passage across the region Thu/Thu night, leaving us under broad W-NW flow aloft for Fri thru Sun. However, as expected there are plenty of differences with shortwave energy rippling thru this faster flow in the day 4-7 time-frame. Fcst confidence for Thu- Sun is average this cycle. One would think Thu/Thu night would be dry with passage of the sfc- 850mb trough, but until the mid level trough axis passes, some CAPE remains over the area along with some weaker 850-700mb moisture transport and thermo-dynamic forcing. Some small SHRA/TSRA chances Thu afternoon/evening OK for now. Fri/Sat would see a stronger shortwave coming thru the W-NW flow and bringing a sfc low/front across the region during this time frame. Of course GFS/Gem/ECMWF with timing differences by days 5/6, thus some 20-30% SHRA/TSRA chances for most of the Fri-Sat period are reasonable, as are some small chances potentially lingering into Sunday. Consensus temps remaining above normal Thu- Sat then trending closer to normal for Sun looking well trended at this time. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1238 PM CDT Mon Jun 12 2017 Challenging aviation forecast over the next 24 hours. MVFR/IFR ceilings near a stationary front should gradually lift this afternoon. Scattered storms are expected to develop near the front this afternoon possibly impacting KLSE/KRST with additional storms potentially moving in from the west this afternoon/evening. Confidence in timing remains low, so included VCTS at KLSE/KRST this afternoon until timing becomes more clear. Showers/thunder likely will persist into tonight, but have elected to not mention thunder at this time given uncertainty in placement of convection. Winds will generally remain light through the period in proximity of the boundary, with some potential for either fog/low stratus Tuesday morning before the boundary lifts northward as a warm front. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && UPDATE...JM SHORT TERM...RRS LONG TERM....RRS AVIATION...JM
Hazardous weather outlook, Jun 12, 5:31 AM CDT, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 531 AM CDT Mon Jun 12 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-131100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 531 AM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and tonight Thunderstorm chances continue across areas mainly along and south of Interstate 90 today, then across the entire area tonight. A few of the storms could be severe late this afternoon and tonight, mainly near and south of Interstate 90. The main threats are damaging winds and locally heavy rains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorm chances continue Tuesday night through Wednesday evening. A few of the storms late Tuesday night and on Wednesday could be severe, with damaging winds and large hail the main threats. Temperatures along and southwest of Interstate 94 are expected to climb into the upper 80s to mid 90s Tuesday afternoon. Heat indices in the river valleys and across much of northeast Iowa look to climb into the 95 to 100 range. Be alert to the heat if spending extended time outdoors Tuesday afternoon. More thunderstorms are possible Thursday through Saturday. At this time the risk of severe weather with any of these storms looks low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed along and south of Interstate 90 late this afternoon and evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. RRS/04
In the hours before
Local storm report, Jun 12, 10:21 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1021 AM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 6 ESE STETSONVILLE 45.04N 90.20W
06/12/2017 M3.28 INCH TAYLOR WI CO-OP OBSERVER
REPORT FROM GAD, WISCONSIN.
&&
LAWRENCESpecial weather statement, Jun 12, 1:06 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service La Crosse WI 106 PM CDT MON JUN 12 2017 MNZ086-087-094-121830- Olmsted-Dodge-Mower- 106 PM CDT MON JUN 12 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN OLMSTED... NORTHERN MOWER AND DODGE COUNTIES... At 105 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Blooming Prairie to 7 miles southwest of Stewartville. Movement was northeast at 20 mph. Winds in excess of 30 mph and dime size hail are possible with these storms. Locations impacted include... Rochester, Dodge Center, Mantorville, Kasson, Stewartville, Byron, Blooming Prairie, Hayfield, Claremont, High Forest, Wasioja, Rock Dell, Oslo, Eden, Waltham, Aand Sargeant. Frequent cloud to ground lightning can be expected with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4414 9304 4400 9239 4372 9260 4380 9305 TIME...MOT...LOC 1805Z 226DEG 16KT 4391 9304 4382 9262 DAS
Special weather statement, Jun 12, 2:18 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service La Crosse WI
218 PM CDT MON JUN 12 2017
MNZ079-086>088-094-095-122015-
Wabasha-Olmsted-Dodge-Fillmore-Winona-Mower-
218 PM CDT MON JUN 12 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEAST MINNESOTA...
At 216 PM CDT, radar indicated strong thunderstorms over southeast
Minnesota. The leading edge of the storms was located along a line
extending from near Wanamingo to near Wykoff. Movement was east at
35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Rochester, Winona, Dodge Center, Wabasha, Mantorville, Alma, Ramsey,
Kasson, Stewartville, Byron, Goodview, St. Charles, Plainview,
Chatfield, Spring Valley, Blooming Prairie, Eyota, Rushford, Lewiston
and Hayfield.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch is in effect until 700 PM CDT for
southeastern Minnesota.
LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
4445 9243 4445 9224 4436 9197 4433 9192
4420 9187 4413 9173 4403 9159 4401 9146
4386 9130 4385 9173 4377 9173 4365 9232
4371 9305
TIME...MOT...LOC 1916Z 254DEG 29KT 4436 9287 4372 9222
HollanLocal storm report, Jun 12, 2:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
232 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND GST 4 NE ROCHESTER 44.05N 92.43W
06/12/2017 M62 MPH OLMSTED MN BROADCAST MEDIA
MEASURED NEAR CENTURY HIGH SCHOOL.
0220 PM TSTM WND GST 1 SSW ROCHESTER 44.00N 92.48W
06/12/2017 E50 MPH OLMSTED MN BROADCAST MEDIA
ESTIMATED 50 MPH GUST.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:16 PM CDT | Special Weather Statement | ARX | Wabasha | 29 min |
| Jun 12, 1:06 PM CDT | Special Weather Statement | ARX | Dodge, Olmsted | 24 min |
| Jun 12, 1:31 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower, Olmsted | 28 min |
| Jun 12, 1:43 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 32 min |
| Jun 12, 2:06 PM CDT | Areal Flood Advisory | ARX | Dodge, Mower, Olmsted | 114 min |
| Jun 12, 2:18 PM CDT | Special Weather Statement | ARX | Dodge, Olmsted, Wabasha, Winona | 57 min |
| Jun 12, 2:26 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 34 min |
| Jun 12, 3:02 PM CDT | Special Weather Statement | ARX | Winona | 58 min |
| Jun 12, 3:14 PM CDT | Special Weather Statement | ARX | Fillmore, Mower | 61 min |
| Jun 12, 3:37 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 38 min |
| Jun 12, 6:08 PM CDT | River Flood Warning | ARX | Olmsted, Winona | 21 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.